# SDR SWAA080022

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 52,818 hours, 52,768 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310A10212
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 1 ENGINE FWD OUTBOARD MOUNT WORN.  REMOVED AND REPLACED MOUNT PER MM.
